# SDR SWAA2025081594246

- Difficulty date: July 22, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 64,915 hours, 38,879 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PANEL BREAK AT PASSENGER COMPARTMENT BS 540; LBL 2; WL 208;   REMOVED AND REPLACED PANEL BREAK AT PASSENGER COMPARTMENT BS 540; LBL 2; WL 208 IAW SRM 51-40-02-0G-0 AND DWG 143A5240.;[02] CORRECTIVE ACTION COMPLETED.
